# SDR 96UAL900459

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheated
- Location: Left
- Stage of operation: IN
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OVERHEATED IN AUTO MODE ON GROUND.  OUTBOUND QUICK GROUND CHECK SHOWED LEFT COOLING FAN WORKING WITH RAM DOOR SHUT.  STILL HAD VERY NOTICEABLE BURNT SMELL FROM RAM AIR INLET.  WITH BOTH PACKS RUNNING, RIGHT PACK TEMP GAGE JUST BELOW GREEN BAND WHILE LEFT PACK TEMP STEADILY RISING INTO YELLOW TERRITORY AFTER 30 SECONDS OF RUNNING.  *S/D*  MAINTENANCE GROUND CHECKED THE OPERATION OF BOTH PACKS AND THE LEFT PACK SEPARATELY AND FOUND WITHIN LIMITS.
